# SDR ASAA2014072415621

- Difficulty date: July 24, 2014
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 36,534 hours, 11,633 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A33116
- Condition: Dented
- Location: Bs 300-312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN ON STR S22R AT APPROXIMATELY FS 306, RT SIDE.  ACFT GROUNDED. RESOLVED ON W/O: 254932, TASKCARD: N/R-00003.  REMOVED AND REINSTALL AIR DUCT FROM ELECTRONIC EQUIPMENT COMPARTMENT TO GET ACCESS IAW SRM 51-40-02 SWPM 20-10-12.  REPAIR VERIFICATION IAW SRM 53-00-01-2R1, REPAIR IS EFFECTIVE AND APPLICABLE FOR THIS DISCREPANCY, CUTOUT DAMGE IAW SRM 53-00-01-2R1, PERFORMED HFEC OF CUTOUT AND  FASTENERS HOLES IAW NTM PT 6 51-00-00, MATERIAL ID FOR DOUBLER AND FILLER IAW SRM 53-00-01 2R1. FABRICATED DOUBLER AND FILLER IAW SRM 53-00-01 2R1 AND SRM 51-40-05, ALODINED AND PRIMED IAW SRM 51-20-01, INSTALLED DOUBLER REPAIR AND FILLER AT AREA ST 22R, FS 306, RT  SIDE IAW SRM 53-00-01-2R-1, PAINTED REPAIR IAW AMM 51-21-99.  CAT B REPAIR TO ENGINE FOR TRACKING, FORM MIG 57 CLOSES DEFECT.  THRESHOLD F-CYCLES, INTERVALS 4K AND 36K F-CYCLES. TABLE 207, ARROW 8, 12, 9 TABLE 208, ARROWS 10, 11.
